# SDR ASOA2016052614950

- Difficulty date: May 26, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 591AT HAS MULTIPLE HOLES WITH CORROSION.  CORROSION ON LT WING PANEL 591AT FASTENER HOLES FOUND TO BE OUT OF LIMITS REF 200, SRM 51-21-06, PART F.  ORDERED AND RECEIVED PANEL 591AT, INSTALLED.
